On Fundamental Properties in Fuzzy Metric Space

Authors

  • Gyan Prasad Paudel Assistant Professor of Mathematics in Central Campus of Science and Technology, Mid-West University, Nepal
  • Narayan Prasad Pahari Professor in Central Department of Mathematics, Tribhuvan University, Nepal

DOI:

https://doi.org/10.3126/ajme.v4i1.45586

Keywords:

t-norm, Fuzzy logic, Fuzzy metric space, Fuzzy open ball, Fuzzy convergence

Abstract

Fuzzy metric spaces theory is important in mathematics, statistics, computer science, and other fields. In this paper fundamental characteristics of the fuzzy metric space are examined. The notions of fuzzy convergent sequence, fuzzy Cauchy sequence, fuzzy open ball, are reviewed with theorems associated with these concepts.

Downloads

Download data is not yet available.
Abstract
104
PDF
92

Author Biographies

Gyan Prasad Paudel, Assistant Professor of Mathematics in Central Campus of Science and Technology, Mid-West University, Nepal

Gyan Prasad Paudel is Assistant Professor of Mathematics in Central Campus of Science and Technology, Mid-West University, Nepal. He is also a Ph.D scholar of Central Department of Mathematics, Tribhuvan University. He has published many research papers in different reputed journals. He is interested in research and teaching Mathematics. Now he is the secretary of Nepal Mathematics Society, Karnali Province.

Narayan Prasad Pahari, Professor in Central Department of Mathematics, Tribhuvan University, Nepal

Dr Narayan Prasad Pahari is Professor in Central Department of Mathematics, Tribhuvan University. He has published many research paers in different reputed journals nationally and internationally. He has presented many papers in different national and international conferences of Mathematics. He has a long experience in research and teaching Mathematics. Also he has published many text books and reference books for university level. Now he is the President of the Nepal Mathematics Society.

Downloads

Published

2021-12-31

How to Cite

Paudel, G. P., & Pahari, N. P. (2021). On Fundamental Properties in Fuzzy Metric Space. Academic Journal of Mathematics Education, 4(1), 20–25. https://doi.org/10.3126/ajme.v4i1.45586

Issue

Section

Articles